MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 X-FORCE BALLOON DILATION CATHETER, 10MM X 10CM W/INFLATION DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 X-FORCE BALLOON DILATION CATHETER, 10MM X 10CM W/INFLATION DEVICE
Catalog Number 998010
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that water leakage occurred from the balloon.
 
Event or Problem Description
It was reported that water leakage occurred from the balloon.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "indications for use the x-force® balloon dilation catheter is recommended for use in the dilation of the urinary tract.Contraindications: do not use the x-force® balloon dilation catheter in the presence of conditions, which create unacceptable risk during the dilation of the urinary tract.Warnings: do not exceed the recommended rated burst pressure (rbp) for this device.Balloon rupture may occur if the rbp rating is exceeded.Please refer to the device label for the recommended maximum rated burst pressure.Extreme caution should be used when considering dilation of irregular, not-compliant tissue or in the presence of certain calculi.This is a single use device.Do not re-sterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Precautions caution: federal law (u.S.A.) restricts this device to sale by or on the order of a physician.Only a physician who has an understanding of the clinical applications, technical principles and associated risks of balloon dilation within the urinary tract should use this device.After use, the x-force® balloon dilation catheter and/or accessories may be considered a potential biohazard.Handle and dispose of in accordance with medical practice and applicable laws and regulations.Inspection prior to use the x-force® balloon dilation catheter is a sterile, single use device.Carefully inspect the catheter and the sterile packaging for signs of damage that may have occurred during shipment.Do not use the product if damage is evident.".

Brand Name
X-FORCE BALLOON DILATION CATHETER, 10MM X 10CM W/INFLATION DEVICE
Common Device Name
X-FORCE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7910019
Report Number1018233-2018-04438
Device Sequence Number16479731
Product Code EZN
UDI-Device Identifier10801741052818
UDI-Public(01)10801741052818
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number998010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1